# SDR UPS06847552

- Difficulty date: August 1, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR EXIT SLIDE FELL OUT OF HOLDER, BROKEN CLIP ON COVER EMERG ESCAPE SLIDE INOP.  SLIDE REMOVED FROM DOOR AND DEFERRED IAW MEL 52-07-4 AND ASSIGNED DEFERRAL NR M330482.  REPLACED DMGD CLIP ON ESCAPE SLIDE COVER PER SMR 51-01-21. RE- INSTALLED SLIDE ON A/C. THIS CLEARS M330482. OK FOR SERVICE.
